# SDR UALA2010061402084

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,745 hours, 8,946 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF R4 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   REPLACED AFT R4 DOOR EMERGENCY LIGHT ASSY.  OPS CHECK OK.
